Title: Finite-time control for fuzzy networked systems with state delay and network-induced delay

Authors: Hejun Yao

Addresses: School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan, 455000, China

Abstract: To investigate the finite-time stabilisation control problem for a class of nonlinear networked systems, a T-S fuzzy model is employed to represent the nonlinear controlled plant with state delay and time varying network induced delay. Based on the Lyapunov stability theory and linear matrix inequality (LMI) approach, a finite-time stabilisation sufficient condition is obtained. Then, a state feedback fuzzy controller which can make the network systems finite-time stable (FTS) is designed. Finally, a numerical example is given to demonstrate the application and effectiveness of the proposed method.

Keywords: NCSs; networked control systems; T-S model; stochastic delays; linear matrix inequality; LMI.

DOI: 10.1504/IJSCIP.2018.092320

International Journal of System Control and Information Processing, 2018 Vol.2 No.3, pp.255 - 265

Received: 16 Sep 2017
Accepted: 16 Jan 2018

Published online: 30 May 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article